О бесконечномерных бикомпактах

А.Ч. Чигогидзе

Sibirskij matematiceskij zurnal (1982)

  • Volume: 23, Issue: 2, page 157-164
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Чигогидзе, А.Ч.. "О бесконечномерных бикомпактах." Sibirskij matematiceskij zurnal 23.2 (1982): 157-164. <http://eudml.org/doc/62153>.

author = {Чигогидзе, А.Ч.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {бесконечномерность для бикомпактов; нульмерные отображения; трансфинитная размерность; счетномерность},
language = {rus},
number = {2},
pages = {157-164},
publisher = {Izd. AN SSSR},
title = {О бесконечномерных бикомпактах},
url = {http://eudml.org/doc/62153},
volume = {23},
year = {1982},

AU - Чигогидзе, А.Ч.
TI - О бесконечномерных бикомпактах
JO - Sibirskij matematiceskij zurnal
PY - 1982
VL - 23
IS - 2
SP - 157
EP - 164
LA - rus
KW - бесконечномерность для бикомпактов; нульмерные отображения; трансфинитная размерность; счетномерность
UR - http://eudml.org/doc/62153
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.